# SDR ASO2004F00017

- Difficulty date: May 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY FLOOR LIGHT STRIP NEAR ROW 12 C/D WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT STRIP NEAR ROW 12 C/D.  OPERATIONAL CHECKS GOOD. (ASOA04343)
